# SDR AUS20020385

- Difficulty date: April 22, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot
- Part number: 24411001
- Condition: Cracked
- Location: Landing Gear Ret
- Part time: 5,617 cycles
- Component: Landing Gear Ret
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH LH AND RH MLG PIVOT ASSEMBLIES SUSPECTED CRACKED. DYECHECKING PIVOTS LATER DID NOT SHOW CLEARLY ANY DEFECTS. INSPECTION CARRIED OUT IAW AD/CESSNA 170/69.
